RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1986, Volume 41, Issue 5(251), Pages 199–200 (Mi umn2256)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On some qualitative properties of the solutions of a non-divergent semilinear second-order parabolic equation

V. V. Chistyakov


Full text: PDF file (164 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1986, 41:5, 133–134

Bibliographic databases:

MSC: 35B50, 35K10, 35K20, 35B30
Received: 26.06.1986

Citation: V. V. Chistyakov, “On some qualitative properties of the solutions of a non-divergent semilinear second-order parabolic equation”, Uspekhi Mat. Nauk, 41:5(251) (1986), 199–200; Russian Math. Surveys, 41:5 (1986), 133–134

Citation in format AMSBIB
\Bibitem{Chi86}
\by V.~V.~Chistyakov
\paper On~some qualitative properties of the solutions of a non-divergent semilinear second-order parabolic equation
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 5(251)
\pages 199--200
\mathnet{http://mi.mathnet.ru/umn2256}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=878351}
\zmath{https://zbmath.org/?q=an:0667.35035}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1986RuMaS..41..133C}
\transl
\jour Russian Math. Surveys
\yr 1986
\vol 41
\issue 5
\pages 133--134
\crossref{https://doi.org/10.1070/RM1986v041n05ABEH003431}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J565900011}


Linking options:
  • http://mi.mathnet.ru/eng/umn2256
  • http://mi.mathnet.ru/eng/umn/v41/i5/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Tuvaev, “On removable singular sets for quasilinear elliptic equations”, Russian Acad. Sci. Sb. Math., 81:1 (1995), 229–234  mathnet  crossref  mathscinet  zmath  isi
    2. A. A. Varin, “Retrospective continuation of solutions to semilinear parabolic equations”, Math. Notes, 57:4 (1995), 351–360  mathnet  crossref  mathscinet  zmath  isi  elib
    3. R. Ya. Glagoleva, “A sufficient condition for the existence of a “dead zone” for solutions of degenerate semilinear parabolic equations and inequalities”, Math. Notes, 60:6 (1996), 622–628  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:161
    Full text:74
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019